An extended abstract of this work appeared at the 14th International Workshop on Randomization and Computation (RANDOM '10), p. 560–573.
Article first published online: 28 MAY 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 43, Issue 2, pages 201–220, September 2013
How to Cite
Fountoulakis, N. and Panagiotou, K. (2013), Rumor spreading on random regular graphs and expanders. Random Struct. Alg., 43: 201–220. doi: 10.1002/rsa.20432
Parts of this work were performed while both authors were affiliated with the Max Planck Institute for Informatics, 66123 Saarbrücken, Germany.
- Issue published online: 24 JUL 2013
- Article first published online: 28 MAY 2012
- Manuscript Accepted: 16 JAN 2012
- Manuscript Received: 17 FEB 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!